# SDR ASAA2024012547993

- Difficulty date: January 25, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 41,130 hours, 12,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500e-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RH TRANSITION HAS CORR FROM FS 500E TO FS 500L. GROUNDED - YES. REMOVED CORRODED SECTION OF RH TRANSITION PNL & INSTALLED NEW TRANSTION PNL IAW B737-900 SRM 53-00-53-2R-5.
